Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken unwanted 72 after having sex. Missed periods. Enlarged breast, increased weight. Vomiting. Help

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
hi am geetu,i had sex with my hubby on 16.8.2012 and after that i have taken unwanted72 within 5hrs.I missed my periods, later after around two weeks my breast got enlarged and heavy,i increased weight.
and on this saturday me and my hubby again had sex and i took u72 pill after 2 days.from monday am geting vomitings till now.plz help me out what to do.
Posted Sun, 30 Sep 2012 in Birth Control
Answered by Dr. Rakhi Tayal 56 minutes later
Thanks for posting your query.
The delay in the periods that you had is likely to be due to the side effect of the unwanted 72 pills. It is commonly associated with hormonal disturbances and irregular periods.
the excessive vomiting is again a common side effect of a high dose hormonal pill like unwanted 72. You need to keep yourself well hydrated. This vomiting is likely to subside in a day or two after taking domperidone for symptomatic treatment.

This is a common side effect of such pills. Your routine period again can be delayed by a few days. Do not worry. This is not indicative of pregnancy.
But I would advise you to use a surer way contraception like oral pills as emergency contraceptives if taken repeatedly can cause you menstrual irregularities.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor